# SDR USAABB98106

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 13 And 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE THROUGHOUT THE CABIN.  MAINTENANCE REPAIRED SYSTEM WIRING AT ROWS 13 AND 14.  (X)
